# SDR MASA200600666

- Difficulty date: March 4, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 23371
- Aircraft time: 25,653 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH DOES NOT ILLUMINATE IN NORMAL POSITION.  MX REPLACED THE LIGHT BULB IN THE SWITCH.  OP'S CHECK NORMAL.
